About a month later, the hot flashes began. I had experienced this before. At 40, I was seeking medical treatment for endometriosis and went through the treatments of depo-provera and lupron. http://women.webmd.com/endometriosis/high-dose-progestin-for-endometriosis Let me tell you, instant menopause of "volcanic eruptions" or what I also call "my own personal summer". The endo was finally relieved by a partial hysterectomy. I didn't need to have estrogen therapy because I kept my ovaries. But back to what I want to mention to you .....
After the removal of my left ovary, came "my own personal summer". I hated it! I tried a herbal cream to no avail and even though a good friend advised against the estrogen, I called my doctor for relief. He prescribed Premarin. http://www.webmd.com/drugs/drug-76336-Premarin+Oral.aspx?drugid=76336&drugname=Premarin+Oral&source=1
When my cancer doctor saw that I was taking Premarin, she said to discontinue it as soon as I could...if not immediately. This causes the cancer to grow. Wow. I stopped that day.
So please, talk to your doctor if you are taking estrogen.